# SDR 95ZZZW272

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 10,793 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7061 - THE RT MAIN GEAR DOORS WOULD NOT CLOSE AFTER TAKEOFF.  MAINTENANCE ADJUSTED RT MAIN GEAR ACTUATOR.  GEAR SWINGS REVEALED NORMAL OPERATION.  (W)
